AF Association
13,996 members16,923 posts

Good news regards af

I had my heart scan yesterday I’m not in af at the moment and I know I’ve not been in af for almost 2 months had the odd skip etc but that’s it but the scan I had yesterday shows my heart is absolutely fine nothing wrong only thing they saw was that the top part of my heart is baggy where it’s been causing the most trouble nothing they can do about that will never cause me any trouble

So after that I decided to see my own doc and discussed at my say so bringing myself down off the bisoprolol 5mg twice a day I was on the idea was I still take 5mg in morning but in evening I cut it down to one 2.5mg tab and a 1.25mg and it’s almost been 24hours I feel a bit sketchy but I’m coping feeling very tired still but I’m just going to try my best and go with the flow and give my body few days to settle

The reason for lowering bisoprolol is my heart rate is a lot lower then they would like and in turn making my very tired with everything else has anyone else have or had any experiences in lowering your doses of bisoprolol .

8 Replies
oldestnewest

The good news is that the enlarged left atrium may well reduce so long as your AF is controlled. Good luck with the drug regime.

Reply

Sorry to sound daft bob but is that what it’s call left atrium the bitcthat was basically misfiring and going to fast

Reply

Yes. The heart has four chambers. Two on left, upper atrium and lower ventricle pum p blood round your body. Two on right. --upper atrium and lower ventricle pump used blood round your lungs and back to your left atrium to start again. Lots of booklets and fact sheets on AF Association website which explain EVERYTHING about the heart and AF

Reply

As you said yourself, give your body time to adjust - about a week perhaps, before trying the next reduction. Once your body is consistently calm and happy you can move to the next step down, but expect it to take a few days to settle down again after each step.

The doctors seem to like you to be lower than 120 or so when in AF, so if it goes above that then you may need to stay at that level of Beta-Blocker for a while - discuss it with your GP.

Reply

My heart rate has been between 50/60 since I’ve been on higher dose of 10mg hence why the doc and now myself wanted to lower dose gradually I do feel jittery along with the odd skip but it is manageable at mo I haven’t actually been in af now for about month and half to 2 months

Reply

I was told to stop taking 1.25mg daily after only a few days as that was too much for me! I felt less tired but still get fatigued and think I have another problem as I very rarely get the AF and then not for long (just take flecanide if/when it happens and nothing else). Hope you get sorted soon. They might eventually realise that we are all different!

Reply

Well at mo I’ve now gone a few days on the lower night time dose which is now 3.75 instead of 5mg I feel jittery but I’m trying to ride it out along with the odd skip

Reply

Good luck!

Reply

You may also like...